# SDR 2022FA0000627

- Difficulty date: October 19, 2022
- Submitted: October 19, 2022
- Operation: General aviation
- Aircraft: N551QS
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 666222222
- Part serial: 66662222
- Condition: Broken
- Location: Zone 200
- Part time: 22,222 hours, 2,222 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CRACKED PART NUMBER 6666222
